Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/7291
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKorkut, Sıla Övgü-
dc.contributor.authorGücüyenen Kaymak, Nurcan-
dc.contributor.authorTanoğlu, Gamze-
dc.date.accessioned2019-10-02T07:09:36Z-
dc.date.available2019-10-02T07:09:36Z-
dc.date.issued2018-05en_US
dc.identifier.citationKorkut, S. Ö., Gücüyenen Kaymak, N. and Tanoğlu, G. (2018). A conserved linearization approach for solving nonlinear oscillation problems. Applied Mathematics and Information Sciences, 12(3), 537-543. doi:10.18576/amis/120308en_US
dc.identifier.issn1935-0090-
dc.identifier.issn2325-0399-
dc.identifier.urihttp://doi.org/10.18576/amis/120308-
dc.identifier.urihttps://hdl.handle.net/11147/7291-
dc.description.abstractNonlinear oscillation problems are extensively used in engineering and applied sciences. Due to non-availability of the analytic solutions, numerical approaches have been used for these equations. In this study, a numerical method which is based on Newton-Raphson linearization and Fréchet derivative is suggested. The convergence analysis is also studied locally. The present method is tested on three examples: damped oscillator, Van-der Pol equation and Schrödinger equation. It is shown that the obtained solutions via the present method are more accurate than those of the well-known second order Runge-Kutta method. When examining the present method, preservation of characteristic properties of these equations is also considered. The obtained results show that the present method is applicable with respect to the efficiency and the physical compatibility.en_US
dc.language.isoenen_US
dc.publisherNatural Sciences Publishingen_US
dc.relation.ispartofApplied Mathematics and Information Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectConservative schemeen_US
dc.subjectFréchet derivativeen_US
dc.subjectLinearization techniqueen_US
dc.subjectNewton-Raphson methoden_US
dc.subjectNonlinear oscillationsen_US
dc.titleA conserved linearization approach for solving nonlinear oscillation problemsen_US
dc.typeArticleen_US
dc.authorid0000-0003-4870-6048en_US
dc.institutionauthorGücüyenen Kaymak, Nurcan-
dc.institutionauthorTanoğlu, Gamze-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume12en_US
dc.identifier.issue3en_US
dc.identifier.startpage537en_US
dc.identifier.endpage543en_US
dc.identifier.scopus2-s2.0-85047085295en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.18576/amis/120308-
dc.relation.doi10.18576/amis/120308en_US
dc.coverage.doi10.18576/amis/120308en_US
dc.identifier.scopusqualityQ4-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
7291.pdfMakale (Article)2.63 MBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

1
checked on Apr 5, 2024

Page view(s)

3,012
checked on May 20, 2024

Download(s)

202
checked on May 20, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.